# SDR UPS03441511

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B1028110
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, LT MLG WW BS 1241 BULKHEAD CORRODED AT WL 143 BETWEEN LBL 1 & 3 AREA AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.059 X 1 X 1 INCH EXCEED SRM 57-10-01 FIG 1 LIMITS, FOR REPAIR REFER TO  RS R57-12-35092 & UPS AUTH 747-57-20049.  CIC APPLIED IAW EO M5100 -2780-E.
